Követés
Basem Aref Frasin
Basem Aref Frasin
Professor, Department of Mathematics, Al al-Bayt University
E-mail megerősítve itt: aabu.edu.jo - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
New subclasses of bi-univalent functions
BA Frasin, MK Aouf
Applied Mathematics Letters 24 (9), 1569-1573, 2011
6232011
On certain analytic univalent functions
BA Frasin, M Darus
International Journal of Mathematics and Mathematical Sciences 25 (5), 305-310, 2001
1242001
Coefficient bounds for certain classes of bi-univalent functions
BA Frasin
Hacettepe Journal of Mathematics and Statistics 43 (3), 383-389, 2014
922014
Family of analytic functions of complex order.
BA Frasin
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2006
792006
A new and comprehensive class of analytic functions
BA Frasin, JM Jahangiri
Analele Universitatii din Oradea 15, 61-64, 2008
772008
Univalence of integral operators involving Mittag-Leffler functions
HM Srivastava, BA Frasin, V Pescar
Appl. Math. Inf. Sci 11 (3), 635-641, 2017
742017
Univalence of integral operators involving Bessel functions
Á Baricz, BA Frasin
Applied mathematics letters 23 (4), 371-376, 2010
722010
Fekete‐Szegö Inequality for Analytic and Biunivalent Functions Subordinate to Gegenbauer Polynomials
A Amourah, BA Frasin, T Abdeljawad
Journal of Function Spaces 2021 (1), 5574673, 2021
702021
On Certain Meromorphic Functions with Positive Coefficients.
BA Frasin, M Darus
Southeast Asian Bulletin of Mathematics 28 (4), 2004
682004
Fekete-Szego inequality for analytic and bi-univalent functions subordinate to Chebyshev polynomials
F Yousef, BA Frasin, T Al-Hawary
Filomat 32 (9), 3229-3236, 2018
642018
Coefficient inequalities for certain classes of Sakaguchi type functions
BA Frasin
Int. J. Nonlinear Sci 10 (2), 206-211, 2010
622010
Subordination results for a class of analytic functions defined by a linear operator
BA Frasin
J. Inequal. Pure Appl. Math 7 (4), 1-7, 2006
602006
Necessary and sufficient conditions for hypergeometric functions to be in a subclass of analytic functions
BA Frasin, T Al-Hawary, F Yousef
Afrika Matematika 30 (1-2), 223-230, 2019
572019
Exploiting the Pascal distribution series and Gegenbauer polynomials to construct and study a new subclass of analytic bi-univalent functions
A Amourah, BA Frasin, M Ahmad, F Yousef
Symmetry 14 (1), 147, 2022
472022
Subclasses of bi-univalent functions defined by Frasin differential operator
I Aldawish, T Al-Hawary, BA Frasin
Mathematics 8 (5), 783, 2020
472020
Generalization of partial sums of certain analytic and univalent functions
BA Frasin
Applied Mathematics Letters 21 (7), 735-741, 2008
462008
Order of convexity and univalency of general integral operator
BA Frasin
Journal of the Franklin Institute 348 (6), 1013-1019, 2011
432011
On certain subclasses of analytic functions associated with Poisson distribution series
BA Frasin
Acta Univ. Sapientiae, Mathematica, 11 (1), 78-86, 2019
402019
Some special families of holomorphic and Al-Oboudi type bi-univalent functions related to k-Fibonacci numbers involving modified Sigmoid activation function
BA Frasin, SR Swamy, J Nirmala
Afrika Matematika 32, 631-643, 2021
392021
A new differential operator of analytic functions involving binomial series
BA Frasin
Bol. Soc. Paran. Mat 38 (5), 205-213, 2020
392020
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20